Just found this site today and want to thank everyone who is sharing. I don’t have the words for how devastated I feel about losing my beautiful, beautiful hair. Thank you for the information and fellowship here. I have a wonderful internist, but she hasn’t been able to help, (been dealing with PCOS for 12 years now and severe hair loss since Feb 2008). Will be looking for an endocrinologist and a dermatologist now too. Hope I can give back some day with good news.
I recently noticed I was loosing hair on the front of my head, I started using the rogain Foam and after a month my hair started falling out even more. It’s gotten really bad, I can see my entire scalp now and my hair is falling out in chunks. Rogain advised you loose hair making room for new ones to grow, has anyone had any experience using rogain? Is This normal? 

Clearly, minoxidil is not a miracle drug. While it can produce some new growth of fine hair in some — not all — women, it can't restore the full density of the lost hair. It's not a quick fix, either for hair loss in women . You won't see results until you use the drug for at least two months. The effect often peaks at around four months, but it could take longer, so plan on a trial of six to 12 months. If minoxidil works for you, you'll need to keep using it to maintain those results. If you stop, you'll start to lose hair again.
Ironically, taking the hormone levothyroxine to treat an underactive thyroid can contribute to some hair loss, among other side effects, but this seems to be more common within the first month of treatment and more often in children than adults. This hair loss is only temporary and will go away as treatment is continued and thyroid hormone levels stabilize.
×